On the local solvability and the local integrability of systems of vector fields

François Treves Rutgers University, New Brunswick, N.J., USA

TBD mathscidoc:1701.331628

Acta Mathematica, 151, (1), 1-48, 1982.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 327 downloads ] [ 0 comments ]
@inproceedings{françois1982on,
  title={On the local solvability and the local integrability of systems of vector fields},
  author={François Treves},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203259634335337},
  booktitle={Acta Mathematica},
  volume={151},
  number={1},
  pages={1-48},
  year={1982},
}
François Treves. On the local solvability and the local integrability of systems of vector fields. 1982. Vol. 151. In Acta Mathematica. pp.1-48. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203259634335337.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved